RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Журн. матем. физ., анал., геом., 2013, том 9, номер 2, страницы 239–265 (Mi jmag559)  

Spectrum of Two-Magnon non-Heisenberg Ferromagnetic Model of Arbitrary Spin with Impurity

S. M. Tashpulatov

Institute of Nuclear Physics, Academy of Sciences of Uzbekistan

Аннотация: We consider a two-magnon system in the isotropic non-Heisenberg ferromagnetic model of an arbitrary spin $s$ on a $\nu$-dimensional lattice $Z^{\nu}$. We establish that the essential spectrum of the system consists of the union of at most four intervals. We obtain lower and upper estimates for the number of three-particle bound states, i.e., for the number of points of discrete spectrum of the system.

Ключевые слова и фразы: non-Heisenberg ferromagnet, essential spectrum, discrete spectrum, three-particle discrete Schrödinger operator, compact operator, finite-dimensional operator, lattice, spin.

Полный текст: PDF файл (265 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 46L60, 47L90, 70H06, 70F05, 81Q10, 45B05, 45C05, 47B25, 47G10, 34L05
Поступила в редакцию: 12.05.2011
Исправленный вариант: 06.06.2012
Язык публикации: английский

Образец цитирования: S. M. Tashpulatov, “Spectrum of Two-Magnon non-Heisenberg Ferromagnetic Model of Arbitrary Spin with Impurity”, Журн. матем. физ., анал., геом., 9:2 (2013), 239–265

Цитирование в формате AMSBIB
\RBibitem{Tas13}
\by S.~M.~Tashpulatov
\paper Spectrum of Two-Magnon non-Heisenberg Ferromagnetic Model of Arbitrary Spin with Impurity
\jour Журн. матем. физ., анал., геом.
\yr 2013
\vol 9
\issue 2
\pages 239--265
\mathnet{http://mi.mathnet.ru/jmag559}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3113463}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000318145500007}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag559
  • http://mi.mathnet.ru/rus/jmag/v9/i2/p239

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:102
    Полный текст:27
    Литература:17

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019